Dismiss Notice

Welcome to Christian Forums, a friendly forum to discuss Christianity in a friendly surrounding.

Your voice is missing! You will need to register to get access to the following site features:
  • Reply to discussions and create your own threads.
  • Our modern chat room. No add-ons or extensions required, just login and start chatting after you have posted 20 posts and have received 5 likes.
  • Access to private conversations with other members.

We hope to see you as a part of our community soon!

Cephalexin/Keflex.... and fatigue?

Discussion in 'Singles (only*)' started by Mrs. Luther073082, Jul 10, 2010.

  1. Mrs. Luther073082

    Mrs. Luther073082 Commit to the LORD whatever you do - Proverbs 16:3

    Messages:
    30,284
    Likes Received:
    98
    Marital Status:
    Married
    Faith:
    Lutheran
    Surely some of you have taken this drug... did any of you have severe fatigue while you were on it? My brother and I are both on this (for different reasons) and we've both been sleeping a lot more than usual. He is not doing as badly as me, though.
     
  2. StarryEyes

    StarryEyes Guest

    It sounds vaguely familiar, but don't remember if I've ever taken it or not! Sorry.. I hope you get the help you're looking for..
     
  3. Keri

    Keri Legend

    Messages:
    19,824
    Likes Received:
    35
    Marital Status:
    In Relationship
    Faith:
    Other-Religion
    It appears to be on the "less serious" side effects list on drugs.com. Since it's not on the serious side effect list, I wouldn't worry about it.

    If you ever have an questions about medication, they have online PDR's and drug guides. Here's the link to the Keflex information. Keflex
     
  4. Mrs. Luther073082

    Mrs. Luther073082 Commit to the LORD whatever you do - Proverbs 16:3

    Messages:
    30,284
    Likes Received:
    98
    Marital Status:
    Married
    Faith:
    Lutheran
    I called the pharmacist and he didn't think it was likely that the prescription was the cause. He said it was more likely from my body trying to recover from the infection.
     
  5. BRISH

    BRISH Loved

    Messages:
    4,071
    Likes Received:
    0
    Marital Status:
    Private
    Faith:
    Non-Denominational

    This is an older common "safe" drug and it's highly unlikely that it's causing you to be soo tired. If we are a little dehydrated or have had fever, it can kind of drain you afterwards. Our bodies are kind of "one-minded" in that it will put all it's "focus" on what is important at any given moment and the rest suffers (energy is going elsewhere). Antibiotics not only kill the bad stuff, but also the good stuff. So your immune system is weak basically from the illness and also from the medicine. All the above combined and you can feel "blehHH". You're body is working hard in some areas, and the rest is "resting". You get tired for a reason. You need it. :thumbsup:

    Be sure to be drinking plenty of clear fluids (bc of being sick and with this medicine). Gatorade or powerade are great. The ingredients in them are basically the same as are in IV fluids which has electrolytes.

    In other words:

    REST!
    DRINK!
    REST!
    ENJOY BABYING FROM KIRK!


    :thumbsup:
     
Loading...